• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Phenibut train wreck

phenibut

  • Please log in to reply
6 replies to this topic

#1 mono

  • Guest
  • 201 posts
  • 26
  • Location:Aus
  • NO

Posted 02 October 2014 - 11:11 AM


So I use a fair few prescription meds with abuse potential and am able to use them with moderation, so thought why not give phenibut a try as an alternative but occasional sleep inducer.

Did my research, dosed 125mg to begin with. Effects where felt pretty quickly but the real GABA mellow feeling took around 3-4 hours to settle in. 5 hours after initial ingestion re-dosed 100mg. Was quite nice and fell asleep very easily getting a comfortable 10 hours sleep with some very vivid dreams, which is great for someone with insomnia!

Woke up in the morning and things started getting bad. Initially I felt hungover like I'd drunk too much alcohol and was very groggy and had tinnitus, but this passed as I woke up. Then the heart palpitations began, my heart was racing, skipping beats, and thudding extremely hard in my chest. At one point it felt like it stopped for a few seconds before resuming it's rapid rhythm again and my pulse seemed to be slowing down and speeding up which is not a good thing!!!

With this came some intense anxiety and panic episodes which lasted all day long. I was shaking at times, felt depressed had no energy or motivation and felt like my skin was crawling. This lasted the entire day and was utterly horrible.

It seems I went through a day of phenibut withdrawals after only one usage of this chemical. This stuff is worse than benzodiazepines and yet it's legal??!!

50g if phenibut will be going straight down the toilet. Thought I'd add to the accumulating anecdotal reports that phenibut is one fucked up drug.

#2 Introspecta

  • Guest
  • 622 posts
  • 55
  • Location:Massachusetts U.S

Posted 02 October 2014 - 08:11 PM

You either have your dosing way wrong or you are exremely sensitive to the stuff because 100mgs is not enough for most people to feel effects. The least I've ever felt Phenibut was at about 4-500mgs and it was extremely subtle.

 

Whatever reaction you are having is not typical. I''m prone to anxiety but have many times used Phenibut for 5 days and then stopped without withdrawal. That is when dosing once a day...The only time I would get rebound anxiety within the first 2-3 days of daily usage was when dosing 2-3 grams.

 

There is no way you were going through withdrawals if anything it was the rebound effects when the Gaba b agonism wears off and the PEA antagonism wears off. I find it hard to believe all this happend from 250mg. Also with you saying effects were felt quickly it almost always takes at least 1.5 hours to feel anything from it. Something seems weird about this. What other drugs had you been taking. If you were in slight withdrawal from something else it could of intensified the rebound.



sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#3 mono

  • Topic Starter
  • Guest
  • 201 posts
  • 26
  • Location:Aus
  • NO

Posted 02 October 2014 - 10:11 PM

I'm extremely sensitive to everything! Including noots. I will always get effects at half of what is a recommended starting dose, and a recommended starting dose will be way too intense for me to begin with.

I'm 100% sure my dosing was spot on. My scales are accurate and I check them regularly. I'm also sure I dosed at 100mg, with the reports I read online I was super careful.

Again I'm very sensitive and have a fast metabolism. Although I felt subtle effects rather quickly it took a good two hours for the full effect to kick in properly. I'm sure it was phenibut, reputable supplier, sour taste, duration and feeling etc.

I may be in a slight withdrawal from benzodiazepines... perhaps. It's not noticeable to me but I did stop using them a few weeks ago, haven't noticed any withdrawals though. Whatever it was - rebound or withdrawals it was horrid and I won't be touching the stuff again.

#4 YoungSchizo

  • Guest
  • 814 posts
  • 18
  • Location:I Have No Clue

Posted 02 October 2014 - 10:47 PM

Maybe if you had kept using benzo's when you tried Phenibut it wouldn't happen and/or if you popped a benzo you could have calmed down and really put Phenibut to the test.

 

Right now I'm trialing Aniracetam, Sulbutiamine and Noopept, whenever I feel there is something wrong with and/or I feel not good from the noots I pop a benzo and everything mellow's. As you know I'm using Clonazepam, seems like so far the noots and Clona interact/work great with each other.  

 

What I'm trying to say is, you already know something is not right with your brain, if you try something new you have to have something from which you know it will calm you down immediately. (Or you risk/get what you described, a living nightmare) 



#5 Gorthaur

  • Guest
  • 139 posts
  • 29
  • Location:USA

Posted 02 October 2014 - 10:51 PM

If you are recovering from benzos, taking a different GABA agonist (like phenibut) could cause a precipitated withdrawal effect. How long did you use benzos for, and at what dosage?



#6 mono

  • Topic Starter
  • Guest
  • 201 posts
  • 26
  • Location:Aus
  • NO

Posted 02 October 2014 - 11:06 PM

The benzos were PRN, so say once or twice a week, occasionally more and at other times less. The dosage varied at first my dosages were around 10mg diazepam, but now reaching up to 30-40mg of diazepam per dose over a period of about one year. Tolerance was my reason for stopping but it's been two weeks since I've used any benzo and no withdrawal effects noticed.

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#7 bzyb

  • Guest
  • 81 posts
  • 8
  • Location:mind
  • NO

Posted 03 October 2014 - 08:24 AM

I don't take benzos with phenibut, because I use phenibut more for sociable times.  So with pheibut I usually drink alchohol  with it and it smooths everything out (no more than once a week though).  After I drink I take a bunch of choline, alcar, glutathione, nac and other good stuff and get a good nights sleep.  I do have benzos but mostly keep it for non-sociable times since it chills me out but doesn't lift mood or make me smile anymore or anything.  I would definitely start with  low doses of phenibut and lower how many times you take it per week.  Also supplement with choline and serotonigy stuff as having a balanced brain chemistry is important.







Also tagged with one or more of these keywords: phenibut

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users